# SDR MALA000531

- Difficulty date: August 17, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FUSELAGE SKIN SCRATCHED AT LT STA 150.0 AT WATERLINE 100.  MAINTENANCE SMOOTHED OUT DENT WITH SCOTCHBRITE BY HAND IAW SRM 51-10-10.  THE DAMAGE IS ACCEPTED AS IS IAW SAAB EO 72SDS2783.  ALODINED, PRIMED AND TOPCOATED.
